CSpace
analoguesofkmahlerstheory
Zong Chuanming
1994
Source Publicationactamathematicasinicanewseries
ISSN1000-9574
Volume10Issue:增刊Pages:141
Language英语
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/37361
Collection中国科学院数学与系统科学研究院
Affiliation中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Zong Chuanming. analoguesofkmahlerstheory[J]. actamathematicasinicanewseries,1994,10(增刊):141.
APA Zong Chuanming.(1994).analoguesofkmahlerstheory.actamathematicasinicanewseries,10(增刊),141.
MLA Zong Chuanming."analoguesofkmahlerstheory".actamathematicasinicanewseries 10.增刊(1994):141.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Zong Chuanming]'s Articles
Baidu academic
Similar articles in Baidu academic
[Zong Chuanming]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Zong Chuanming]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.